DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
0026880 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, the bard/davol hydrosurg plus irrigator leaked fluid into the pump assembly.The subject device is not available for return.Based on the condition reported, the root cause is most probably due to fluid ingress into the unit housing.However, without having the sample to evaluate, no conclusion can be made.Not returned.
Event or Problem Description
As reported, during an unknown procedure on (b)(6) 2021, a bard/davol hydrosurg irrigation device leaked irrigation fluid from pump assembly.There was no reported patient injury.